Alert archive / Georgia / River Flood Warnings in 2018
River Flood Warning 35, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Apr 24, 2018, 3:07 PM EDT for Clarke County, Greene County, Oconee County, Georgia. It took effect at Apr 24, 2018, 4:28 PM EDT. It was in force for 43 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 24, 2018, 3:07 PM EDT (19:07 UTC)
- In effect from
- Apr 24, 2018, 4:28 PM EDT
- Expired
- Apr 26, 2018, 11:15 AM EDT
- In force
- 43 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Clarke County, GA, Greene County, GA, Oconee County, GA
The radar
The Robins AFB radar (KJGX), 116 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Oconee River near Penfield (PNFG1). The gauge peaked at 13.71 ft at Apr 25, 2018, 11:00 PM EDT.
- Action stage
- 11 ft
- Minor stage
- 13 ft
- Moderate stage
- 18 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02218300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
016 WGUS42 KFFC 241907 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Peachtree City GA 307 PM EDT Tue Apr 24 2018 ...The National Weather Service in Peachtree City has issued a Flood Warning for the following rivers in Georgia... Oconee River near Penfield affecting Clarke...Greene and Oconee Counties .Recent heavy rainfall has caused significant runoff into streams and rivers which will cause flooding in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interests along the river should monitor the latest forecasts...and be prepared to take necessary precautions to protect life and property. The latest stage data was furnished in cooperation with the United States Geological Survey. && GAC059-133-219-250906- /O.NEW.KFFC.FL.W.0035.180424T2028Z-180426T1030Z/ /PNFG1.1.ER.180424T2028Z.180425T0600Z.180426T0430Z.NO/ 307 PM EDT Tue Apr 24 2018 The National Weather Service in Peachtree City has issued a * Flood Warning for The Oconee River near Penfield. * From this afternoon until Thursday morning. * At 2 PM Tuesday the stage was 12.9 feet...and rising. * Minor flooding is forecast. * Flood stage is 13 feet. * Forecast to rise above flood stage by late this afternoon and continue to rise to near 13.3 feet by after midnight tomorrow. The river will fall below flood stage by early Thursday morning. * At 13 feet...Flood Stage is reached. Minor flooding occurs along the river upstream and downstream from the gage on the Georgia Highway 15 bridge. The right bank begins to overflow into agricultural land and pastures with a foot or two of water. && LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327 $$
6 follow-up statements
476 WGUS82 KFFC 250138 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Statement National Weather Service Peachtree City GA 938 PM EDT Tue Apr 24 2018 ...The Flood Warning continues for the following rivers in Georgia... Oconee River near Penfield affecting Clarke...Greene and Oconee Counties GAC059-133-219-251539- /O.EXT.KFFC.FL.W.0035.000000T0000Z-180426T1245Z/ /PNFG1.1.ER.180424T2030Z.180425T0600Z.180426T0645Z.NO/ 938 PM EDT Tue Apr 24 2018 ...Flood Warning extended until Thursday morning...The Flood Warning continues for The Oconee River near Penfield. * Until Thursday morning. * At 9PM Tuesday the stage was 13.2 feet...and rising. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 13.0 feet. * The river will continue rising to near 13.3 feet by after midnight tomorrow. The river will fall below flood stage early Thursday morning. * At 13.0 feet...Flood Stage is reached. Minor flooding occurs along the river upstream and downstream from the gage on the Georgia Highway 15 bridge. The right bank begins to overflow into agricultural land and pastures with a foot or two of water. && LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327 $$
156
WGUS82 KFFC 251016
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
616 AM EDT Wed Apr 25 2018
...The Flood Warning continues for the following rivers in Georgia...
West Chickamauga Creek near Fort Oglethorpe affecting Catoosa and
Hamilton Counties
Big Creek near Alpharetta affecting Forsyth and Fulton Counties
Ocmulgee River near Macon affecting Bibb...Houston...Jones...
Monroe and Twiggs Counties
Oconee River near Penfield affecting Clarke...Greene and Oconee
Counties
GAC047-TNC065-260016-
/O.CON.KFFC.FL.W.0033.000000T0000Z-180426T0936Z/
/WCKG1.1.ER.180424T1031Z.180425T0530Z.180426T0336Z.UU/
616 AM EDT Wed Apr 25 2018
The Flood Warning continues for
The West Chickamauga Creek near Fort Oglethorpe.
* Until late tonight.
* At 6 AM Wednesday the stage was 12.8 feet...and falling.
* Minor flooding is forecast.
* Flood stage is 11 feet.
* The river will fall below flood stage by tonight.
* At 13 feet...Minor flooding expands further into the woodlands
and fields near the creek upstream and downstream from the gage on
the Georgia Highway 146 or Cloud Springs Road bridge. Minor
flooding of the creek also expands much further downstream as it
crosses the Tennessee border into the south East Ridge area.
&&
LAT...LON 3492 8526 3500 8523 3499 8516 3486 8524
$$
GAC117-121-260016-
/O.CON.KFFC.FL.W.0028.000000T0000Z-180426T0651Z/
/APHG1.1.ER.180423T1320Z.180424T1815Z.180426T0051Z.NO/
616 AM EDT Wed Apr 25 2018
The Flood Warning continues for
The Big Creek near Alpharetta.
* Until late tonight.
* At 545 AM Wednesday the stage was 8.3 feet...and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 7 feet.
* The river will continue to fall to below flood stage by this
evening.
* At 8 feet...Minor flooding continues to expand further into the
woodlands and fields along the creek from near Cumming in south
Forsyth County to Alpharetta and Roswell in north Fulton County.
Additional portions of The Big Creek Greenway have minor flooding
with 1 to 2 feet of water. Most of the walking and biking paths
will be closed...especially upstream and downstream from the gage
on Kimball Bridge Road and near Rock Mill Park. Portions of the
YMCA Campground off Preston Ridge Road will flood.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$
GAC021-153-169-207-289-260016-
/O.CON.KFFC.FL.W.0039.000000T0000Z-180427T0000Z/
/MACG1.1.ER.180425T0355Z.180425T0930Z.180426T1800Z.NO/
616 AM EDT Wed Apr 25 2018
The Flood Warning continues for
The Ocmulgee River near Macon.
* Until Thursday evening.
* At 530 AM Wednesday the stage was 18.3 feet...and steady.
* Minor flooding is forecast.
* Flood stage is 18 feet.
* The river will fall below flood stage by tomorrow evening.
* At 18 feet...Flood stage is reached. Minor flooding begins along
the river upstream and downstream from the gage at U.S. Highway 80
or Martin Luther King Boulevard. Portions of the Ocmulgee Riverwalk
and agricultural lands well downstream will be under a foot of
water.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
GAC059-133-219-260016-
/O.CON.KFFC.FL.W.0035.000000T0000Z-180426T1245Z/
/PNFG1.1.ER.180424T2030Z.180425T0900Z.180426T0645Z.NO/
616 AM EDT Wed Apr 25 2018
The Flood Warning continues for
The Oconee River near Penfield.
* Until Thursday morning.
* At 5 AM Wednesday the stage was 13.3 feet...and steady.
* Minor flooding is forecast.
* Flood stage is 13 feet.
* The river will fall below flood stage by Thursday morning.
* At 13 feet...Flood Stage is reached. Minor flooding occurs along
the river upstream and downstream from the gage on the Georgia
Highway 15 bridge. The right bank begins to overflow into
agricultural land and pastures with a foot or two of water.
&&
LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327
$$089
WGUS82 KFFC 251326
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
926 AM EDT Wed Apr 25 2018
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Macon affecting Bibb...Houston...Jones...
Monroe and Twiggs Counties
Oconee River near Penfield affecting Clarke...Greene and Oconee
Counties
GAC021-153-169-207-289-260326-
/O.EXT.KFFC.FL.W.0039.000000T0000Z-180427T1200Z/
/MACG1.1.ER.180425T0355Z.180425T1800Z.180427T0600Z.NO/
926 AM EDT Wed Apr 25 2018
...Flood Warning extended until Friday morning...The Flood Warning
continues for
The Ocmulgee River near Macon.
* Until Friday morning.
* At 830AM Wednesday the stage was 18.3 feet...and
nearly steady.
* Minor flooding is occurring.
* Flood stage is 18.0 feet.
* The river may continue rising to near 18.4 feet by this afternoon.
The river will fall below flood stage early Friday morning.
* At 18.0 feet...Flood stage is reached. Minor flooding begins along
the river upstream and downstream from the gage at U.S. Highway 80
or Martin Luther King Boulevard. Portions of the Ocmulgee Riverwalk
and agricultural lands well downstream will be under a foot of
water.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
GAC059-133-219-260326-
/O.EXT.KFFC.FL.W.0035.000000T0000Z-180426T2248Z/
/PNFG1.1.ER.180424T2030Z.180426T0600Z.180426T1648Z.NO/
926 AM EDT Wed Apr 25 2018
...Flood Warning extended until Thursday evening...The Flood Warning
continues for
The Oconee River near Penfield.
* Until Thursday evening.
* At 9AM Wednesday the stage was 13.4 feet...and
rising slowly.
* Minor flooding is occurring.
* Flood stage is 13.0 feet.
* The river will continue rising to near 13.6 feet after midnight
tonight. The river will fall below flood stage Thursday early
afternoon.
* At 13.0 feet...Flood Stage is reached. Minor flooding occurs along
the river upstream and downstream from the gage on the Georgia
Highway 15 bridge. The right bank begins to overflow into
agricultural land and pastures with a foot or two of water.
&&
LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327
$$991 WGUS82 KFFC 260159 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Statement National Weather Service Peachtree City GA 959 PM EDT Wed Apr 25 2018 ...The Flood Warning continues for the following rivers in Georgia... Oconee River near Penfield affecting Clarke...Greene and Oconee Counties GAC059-133-219-261558- /O.EXT.KFFC.FL.W.0035.000000T0000Z-180426T2000Z/ /PNFG1.1.ER.180424T2030Z.180426T0600Z.180426T1400Z.NO/ 959 PM EDT Wed Apr 25 2018 ...The Flood Warning continues for The Oconee River near Penfield. * Until Thursday afternoon. * At 9 PM Wednesday the stage was 13.7 feet...and rising. * Minor flooding is forecast. * Flood stage is 13 feet. * The river will continue rising to near 13.7 feet by after midnight tomorrow. The river will fall below flood stage tomorrow late morning. * At 13 feet...Flood Stage is reached. Minor flooding occurs along the river upstream and downstream from the gage on the Georgia Highway 15 bridge. The right bank begins to overflow into agricultural land and pastures with a foot or two of water. && LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327 $$
802 WGUS82 KFFC 261001 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Statement National Weather Service Peachtree City GA 601 AM EDT Thu Apr 26 2018 ...The Flood Warning continues for the following rivers in Georgia... Oconee River near Penfield affecting Clarke...Greene and Oconee Counties GAC059-133-219-262000- /O.CON.KFFC.FL.W.0035.000000T0000Z-180426T2000Z/ /PNFG1.1.ER.180424T2030Z.180426T0415Z.180426T1400Z.NO/ 601 AM EDT Thu Apr 26 2018 The Flood Warning continues for The Oconee River near Penfield. * Until this afternoon. * At 6AM Thursday the stage was 13.6 feet...and falling. * Minor flooding is occurring and is forecast. * Flood stage is 13.0 feet. * The river will continue to fall to below flood stage by late this morning. * At 13.0 feet...Flood Stage is reached. Minor flooding occurs along the river upstream and downstream from the gage on the Georgia Highway 15 bridge. The right bank begins to overflow into agricultural land and pastures with a foot or two of water. && LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327 $$
194
WGUS82 KFFC 261515
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1115 AM EDT Thu Apr 26 2018
...The Flood Warning is cancelled for the following rivers in
Georgia...
Oconee River near Penfield affecting Clarke...Greene and Oconee
Counties
...The Flood Warning continues for the following rivers in Georgia...
Coahulla Creek near Keiths Mill near Dalton affecting Whitfield
County
GAC313-270515-
/O.CON.KFFC.FL.W.0031.000000T0000Z-000000T0000Z/
/CHCG1.1.ER.180424T1118Z.180426T0745Z.000000T0000Z.UU/
1115 AM EDT Thu Apr 26 2018
The Flood Warning continues for
The Coahulla Creek near Keiths Mill near Dalton.
* Until further notice.
* At 11AM Thursday the stage was 17.6 feet...and
nearly steady.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 16.0 feet.
* At 18.0 feet...Minor flooding expands into the pastures...fields
and woodlands upstream and downstream from the Keiths Mill Road
bridge.
* This crest compares to a previous crest of 17.8 feet on May 20 2013.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$
GAC059-133-219-261545-
/O.CAN.KFFC.FL.W.0035.000000T0000Z-180426T2000Z/
/PNFG1.1.ER.180424T2030Z.180426T0415Z.180426T1451Z.NO/
1115 AM EDT Thu Apr 26 2018
The Flood Warning is cancelled for
The Oconee River near Penfield.
* This takes effect immediately.
* At 11AM Thursday the stage was 13.0 feet...and falling.
* Flood stage is 13.0 feet.
* The river will continue to fall below flood stage.
&&
LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 24, 2:01 PM EDT, 1 hour 6 minutes earlier.
Area forecast discussion, Apr 24, 2:01 PM EDT, 1 hour 6 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 201 PM EDT Tue Apr 24 2018 .PREV DISCUSSION... /Issued 730 AM EDT Tue Apr 24 2018/ .SHORT TERM /Today through Wednesday/... Short term period will be dominated by the slow moving cutoff upper level low located over Nashville TN. Winds should slowly shift out of the west for most of the area...but should be light. With all the rain and high RH airmass trapped in the low levels, some patchy fog may develop through the early morning hours and have included in the grids. Will need to watch for possibility of more widespread formation and possibly SPS or Advisory..particularly North and Northeast GA. As the low slowly works east, some drier air in the mid levels will work in from the west and southwest for areas generally south of I20. North GA looks to be socked in clouds and dreary weather for another day as the low slowly traverses east Tuesday. With some daytime heating Tue afternoon, showers should pop up across the area with chances increasing the further north you go and closer to the upper low which is supported by most of the short terms CAMS. Best chances appear in the 1pm to 5pm timeframe but will generally be limited to chance for now. Wednesday appears to be a recovery day with a short wave ridge moving over ahead of another digging trough. Near normal temps but pleasant conditions expected. 30 .LONG TERM /Wednesday Night through Monday/... Active wave train pattern continues through the fcst period with the main focus on the strength and timing of two shortwaves. The first is with pretty good model consensus/consistency on swinging through the area for Thursday. Have raised pops to likely for most of CWA and included slight chance thunder mention given some progged elevated instability (also how sensitive the environment can be given any cloud breaks and increasing solar angle for this time of year). Low level shear is lacking though deep layer values are marginal enough to where we will need to monitor any strong/severe potential for more organized convection or enhanced updrafts. Should not be as much of a flooding/heavy rain issue given how progressive it looks to be. Next wave could be a bit less in amplitude though guidance has less agreement on how far south the piece of energy digs or if it cuts off going into late Friday/early Saturday. Carried general slight pops until more confidence is reached or moisture return increases. The weekend for now looks pleasant and ridge dominated. Temps rebound to back above normal with even upper 70s for most areas Sunday/Monday. Baker && .AVIATION... 18Z Update... Light showers across the area wrapping around the back side if the exiting frontal system. These showers are expected to clear the area by 00z. Ceilings are mainly in the MVFR to VFR range right now and will continue to improve through the evening hours. Will see lower ceilings move back in overnight but still only expecting them in the MVFR range. Ceilings will lift again Wed morning/afternoon back into the VFR range. VSBYs will only be an issue this afternoon in and around any of the exiting showers rotating across the area. //ATL Confidence...18Z Update... Confidence high on all elements. 01 && .PRELIMINARY POINT TEMPS/POPS... Athens 71 53 74 53 / 30 20 0 20 Atlanta 69 54 70 54 / 30 20 0 20 Blairsville 64 50 64 47 / 60 40 10 20 Cartersville 68 52 69 51 / 30 20 5 30 Columbus 73 56 74 55 / 10 10 0 10 Gainesville 67 54 70 52 / 40 20 5 20 Macon 73 54 75 53 / 10 10 0 10 Rome 69 53 69 51 / 30 20 5 30 Peachtree City 70 53 71 52 / 20 20 0 20 Vidalia 76 58 77 58 / 10 5 0 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...01 LONG TERM....22 AVIATION...01
Hazardous weather outlook, Apr 24, 4:03 AM EDT, 11 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 403 AM EDT Tue Apr 24 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-250815- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 403 AM EDT Tue Apr 24 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Several disturbances look to push across the area this week - the first on Thursday and the second possible for late Friday into Saturday. For now have included a slight chance of thunderstorms with the Thursday system. There is still uncertainty on timing and strength of these systems so please monitor future updates. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, Apr 24, 11:17 AM EDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1117 AM EDT TUE APR 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 PM TSTM WND DMG 4 N SPRING HILL 32.07N 82.73W
04/23/2018 WHEELER GA EMERGENCY MNGR
WHEELER COUNTY EMA REPORTED SEVERAL TREES DOWN ALONG
SPRINGHILL ROAD AND HOPE CHURCH/SCOTLAND ROAD. TIME
ESTIMATED FROM RADAR.
&&
CORRECTED EVENT TIME...LOCATION...FATALITIES...INJURIES...REMARKS
EVENT NUMBER FFC1800090
DJNLocal storm report, Apr 24, 2:46 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
246 PM EDT TUE APR 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM TSTM WND DMG 2 NNE SWORDS 33.57N 83.29W
04/23/2018 GREENE GA EMERGENCY MNGR
GREENE COUNTY EMA REPORTED A LARGE TREE DOWN NEAR THE
INTERSECTION OF SWORDS RD AND STACI DRIVE.
&&
EVENT NUMBER FFC1800095
DJNLocal storm report, Apr 24, 2:49 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
249 PM EDT TUE APR 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0514 PM TSTM WND DMG 2 NE GRESHAMVILLE 33.64N 83.30W
04/23/2018 GREENE GA EMERGENCY MNGR
TREE DOWN ALONG C M COPELAN ROAD. TIME ESTIMATED FROM
RADAR.
&&
EVENT NUMBER FFC1800096
DJNLocal storm report, Apr 24, 2:51 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
251 PM EDT TUE APR 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM TSTM WND DMG 2 SW GRESHAMVILLE 33.61N 83.35W
04/23/2018 GREENE GA EMERGENCY MNGR
TREE DOWN NEAR INTERSECTION OF REID DUVALL ROAD AND HWY
278. TIME ESTIMATED FROM RADAR.
&&
EVENT NUMBER FFC1800097
DJNLocal storm report, Apr 24, 3:03 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
303 PM EDT TUE APR 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM TSTM WND DMG 4 SSW RICHARDSON PARK 33.54N 84.16W
04/23/2018 HENRY GA PUBLIC
1 LARGE TREE DOWN NEAR INTERSECTION OF BENT ARROW DRIVE
AND LOOKOUT WAY. REPORT FROM EMA AND TIME ESTIMATED FROM
RADAR.
&&
CORRECTED LOCATION...REMARKS
EVENT NUMBER FFC1800093
DJNLocal storm report, Apr 24, 3:05 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
305 PM EDT TUE APR 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM TSTM WND DMG 4 SSW RICHARDSON PARK 33.54N 84.16W
04/23/2018 HENRY GA PUBLIC
1 LARGE TREE DOWN NEAR INTERSECTION OF BENT ARROW DRIVE
AND LOOKOUT WAY. REPORT FROM EMA AND TIME ESTIMATED FROM
RADAR.
0442 PM TSTM WND DMG 3 SE MADISON 33.56N 83.44W
04/23/2018 MORGAN GA EMERGENCY MNGR
A TREE WAS REPORTED DOWN ALONG BETHANY ROAD.
0454 PM TSTM WND DMG 1 SE BUCKHEAD 33.56N 83.35W
04/23/2018 MORGAN GA EMERGENCY MNGR
A TREE WAS REPORTED DOWN ON SAFFOLD ROAD.
0507 PM TSTM WND DMG 2 SW GRESHAMVILLE 33.61N 83.35W
04/23/2018 GREENE GA EMERGENCY MNGR
TREE DOWN NEAR INTERSECTION OF REID DUVALL ROAD AND HWY
278. TIME ESTIMATED FROM RADAR.
0509 PM TSTM WND DMG 2 NNE SWORDS 33.57N 83.29W
04/23/2018 GREENE GA EMERGENCY MNGR
GREENE COUNTY EMA REPORTED A LARGE TREE DOWN NEAR THE
INTERSECTION OF SWORDS RD AND STACI DRIVE.
0514 PM TSTM WND DMG 2 NE GRESHAMVILLE 33.64N 83.30W
04/23/2018 GREENE GA EMERGENCY MNGR
TREE DOWN ALONG C M COPELAN ROAD. TIME ESTIMATED FROM
RADAR.
0606 PM HAIL SWAINSBORO 32.60N 82.33W
04/23/2018 E1.00 INCH EMANUEL GA EMERGENCY MNGR
QUARTER-SIZED HAIL WAS REPORTED IN SWAINSBORO.
0612 PM TSTM WND DMG MCRAE 32.07N 82.90W
04/23/2018 TELFAIR GA EMERGENCY MNGR
NUMEROUS TREES AND POWERLINES WERE REPORTED DOWN NEAR
THE COURTHOUSE ON OAK STREET IN MCRAE.
0624 PM TSTM WND DMG SCOTLAND 32.05N 82.82W
04/23/2018 TELFAIR GA EMERGENCY MNGR
MULTIPLE TREES WERE REPORTED DOWN ON HIGHWAY 149 AND
SCOTLAND ROAD.
0634 PM TSTM WND DMG 4 N SPRING HILL 32.07N 82.73W
04/23/2018 WHEELER GA EMERGENCY MNGR
WHEELER COUNTY EMA REPORTED SEVERAL TREES DOWN ALONG
SPRINGHILL ROAD AND HOPE CHURCH/SCOTLAND ROAD. TIME
ESTIMATED FROM RADAR.
0648 PM TSTM WND DMG 2 E CANOOCHEE 32.68N 82.14W
04/23/2018 EMANUEL GA 911 CALL CENTER
A TREE WAS REPORTED DOWN ON CANOOCHEE GARFIELD ROAD.
0723 PM TSTM WND DMG 1 NW VIDALIA 32.23N 82.43W
04/23/2018 TOOMBS GA EMERGENCY MNGR
TOOMBS COUNTY EMERGENCY MANAGER REPORTED ROOF DAMAGE TO
VIDALIA HIGH SCHOOL ALONG WITH A FEW TREES DOWN NEAR
INTERSECTION OF HWY 292 AND FOWLER STREET.
0845 PM FLASH FLOOD 1 WSW GRESHAMVILLE 33.62N 83.34W
04/23/2018 GREENE GA EMERGENCY MNGR
WATER WAS REPORTED IN THE ROADWAY ON REID DUVALL ROAD
NEAR GRESHAMVILLE.
0845 PM FLASH FLOOD 1 ENE GRESHAMVILLE 33.63N 83.31W
04/23/2018 GREENE GA EMERGENCY MNGR
WATER WAS REPORTED ON THE ROADWAY ALONG C M COPELAN
ROAD NEAR GRESHAMVILLE.
0850 PM FLASH FLOOD 3 ESE GRESHAMVILLE 33.61N 83.27W
04/23/2018 GREENE GA 911 CALL CENTER
WATER WAS REPORTED OVER THE ROADWAY ON QUAIL TRAIL ROAD
NEAR ARROWHEAD ROAD.
&&
EVENT NUMBER FFC1800093 FFC1800085 FFC1800086 FFC1800097 FFC1800095
FFC1800096 FFC1800084 FFC1800083 FFC1800089 FFC1800090 FFC1800091
FFC1800094 FFC1800087 FFC1800088 FFC1800092
DJNThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 8:00 PM EDT | Special Weather Statement | FFC | Emanuel | 45 min |
| Apr 23, 8:45 PM EDT | Special Weather Statement | FFC | Emanuel | 45 min |
| Apr 23, 8:53 PM EDT | Special Weather Statement | FFC | Warren | 52 min |
| Apr 23, 8:55 PM EDT | Special Weather Statement | FFC | Glascock | 50 min |
| Apr 23, 8:58 PM EDT | Special Weather Statement | FFC | Telfair | 32 min |
| Apr 23, 9:11 PM EDT | Special Weather Statement | FFC | Wilkes | 49 min |
| Apr 23, 9:42 PM EDT | Special Weather Statement | FFC | Telfair | 48 min |
| Apr 23, 9:43 PM EDT | Special Weather Statement | FFC | Glascock | 47 min |
| Apr 23, 9:46 PM EDT | Special Weather Statement | FFC | Warren | 29 min |
| Apr 23, 9:58 PM EDT | Special Weather Statement | FFC | Wilkes | 47 min |
| Apr 23, 10:14 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 46 min |
| Apr 23, 10:54 PM EDT | Special Weather Statement | FFC | Emanuel, Toombs | 51 min |
| Apr 23, 11:33 PM EDT | Special Weather Statement | FFC | Oglethorpe | 27 min |
| Apr 24, 1:43 AM EDT | River Flood Warning | FFC | DeKalb | 2 hr |
| Apr 24, 4:55 AM EDT | River Flood Warning | FFC | Whitfield | 71 hr |
| Apr 24, 5:34 AM EDT | River Flood Warning | FFC | Gwinnett | 6 hr |
| Apr 24, 6:58 AM EDT | River Flood Warning | FFC | Catoosa | 42 hr |
| Apr 24, 10:07 AM EDT | River Flood Warning | FFC | Forsyth | 8 hr |
| Apr 24, 3:56 PM EDT | River Flood Warning | FFC | Clayton, Fayette, Spalding | 15 hr |
Nearby
River Flood Warnings in Georgia, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.